# SDR VTZA98141

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 8210263
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/CLE - FLT 6551 - DURING CLIMB AT 1740 HOURS ON 3-24-98, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LT ENGINE TORQUE AND RPM FLUCTUATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED PROPELLER GOVERNOR, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
